# SDR CA190306011

- Difficulty date: March 3, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737-600
- Aircraft time: 40,691 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17001BA01
- Condition: Malfunctioned
- Part time: 38,484 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTICED AN AIRSPEED DISAGREE. THE CAPTAIN SIDE BELIEVED TO BE UNRELIABLE. STANDBY & F/O SIDES WERE IN AGREEMENT. AIRSPEED WAS OFF BY 30 TO 40 KTS. CREW OPTED TO DECLARE AN EMERGENCY, DUE TO AN UNRELIABLE AIRSPEED AND ALTITUDE. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE WAS PERFORMED, ADIRU BITE PROCEDURE FIM 34-21 TASK 801 C/O WITH NO FAULT FOUND. DEU 1 AND 2 CDS BITE PROCEDURE C/O IAW FIM 31-62 TASK 801. FOUND FAULT CODE 31-65060 LOGGED IN FLIGHT. TROUBLESHOOTED SYSTEM IAW FIM 31-62 TASK 876. DUE TO PAST HISTORY STATING PROBLEMS ON F/O SIDE, BOTH ADM`S WERE REPLACED IAW AMM 34-21-04. LH AND RH PITOT SYSTEM LEAK CHECK C/O IAW AMM 34-11-00. SYSTEM TESTED SERVICEABLE.
